# SDR UALA2013031401537

- Difficulty date: March 12, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,193 hours, 23,052 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Part number: 285T0001210
- Part serial: 57
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SPEAKER DOES NOT WORK (NO SOUND).   REPLACED CAPT'S SPEAKER, OPS TEST NORMAL.
